The Existence of Solutions to the Nonhomogeneous -Harmonic Equations with Variable Exponent
Haiyu Wen
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We first discuss the existence and uniqueness of weak solution for the obstacle problem of the nonhomogeneous -harmonic equation with variable exponent, and then we obtain the existence of the solutions of the equation in the weighted variable exponent Sobolev space
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/280214.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/280214.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:280214
DOI: 10.1155/2014/280214
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().